| Model Number |
02.07.0683L |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-feb-2023: lot 162502: (b)(4) items manufactured and released on 25-may-2016.Expiration date: 2021-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 5 years and 5 months after the system has been implanted, the patient came in reporting pain due to tibial tray loosening and the cause is unknown.The surgeon revised successfully the tibial tray and insert.The patient was previously revised from competitor to medacta implants.